# SDR 95FDEA1568

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo Floor
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CRACK IN FRAME AROUND TOOLING HOLE STA 1090, JUST ABOUT STR 27 LT (NR 1020).  FABRICATED FRAME REPAIR PER SRM 51-40-3, DOUBLER INSTALLED.
